[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: High BG during disconnect?

I am only now catching up on my IP digest, so I'm sorry if this e-mail
seems a bit  "after the fact."  Actually, I haven't even caught up with
all of the messages, so I don't know if anyone else has the same
difficulty, but I wanted to let you know that I also have experienced it.
 I was a little apprehensive about mentioning it, because I've only
changed to the sils for a few weeks, but my bg always rises after
showering.  BTW, I take my showers in the evening (used to take it in the
morning, but after breaking my shoulder a few months back, I found I
needed more time and thus opted for evenings).  Actually, I usually give
a 1 unit bolus after showering, although YMMV--I use approximately 45-50
units a day.

I don't have a reason for why this happens--it didn't with Sof-sets, but
I otherwise love the Silhouettes.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml